# SDR YENA201901050012

- Difficulty date: January 5, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000257
- Aircraft time: 28,344 hours, 18,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Repair
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON (141-57) CENTER FUSELAGE III FLOOR STRUCTURE, CORROSION FOUND ON PREVIOUS SEAT TRACK REPAIR BTW FR 84-85 AND LBL 11''; REF NRC 4000173-2000-0173, SEAT TRACK REPAIR BTW FR 84-85 AND LBL11'' IAW SRM II 53-23-10, REPAIR 54, NO FURTHER ACTION REQUIRED, EC E14-349-01 APPLIED FOR ID PURPOSE.
